欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
The Unified Theory of Science

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1279-1282
       
 
Study of Thermally Induced Vibration of Non-Homogeneous Trapezoidal Plate with Parabolically Thickness Variation in Both Directions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1283-1296
       
 
The Effect of Variations in Ionic Conductance Values on the Dynamics of a Mathematical Model of Non-Spiking A-Type Horizontal Cells in the Rabbit Retina

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1297-1302
       
 
A Mathematical Model of Tuberculosis with Drug Resistance Effects

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1303-1316
       
 
Rough Sets for Human Resource Competence Evaluation and Experiences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1317-1325
       
 
Sectorial Approach of the Gradient Observability of the Hyperbolic Semilinear Systems Intern and Boundary Cases

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1326-1339
       
 
Fractional Optical Solitons and Fractional Noether’s Theorem with Ortigueira’s Centered Derivatives

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1340-1352
       
 
Exit Probability and First Passage Time of a Lazy Pearson Walker: Scaling Behaviour

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1353-1358
       
 
Error Estimations, Error Computations, and Convergence Rates in FEM for BVPs

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1359-1407
       
 
A New Second Order Numerical Scheme for Solving Forward Backward Stochastic Differential Equations with Jumps

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 12 Page: 1408-1414